Weighted Hardy inequalities beyond Lipschitz domains
Lehrbäck, J. (2014). Weighted Hardy inequalities beyond Lipschitz domains. Proceedings of the American Mathematical Society, 142(5), 1705-1715. https://doi.org/10.1090/S0002-9939-2014-11904-6
Published inProceedings of the American Mathematical Society
© 2014 American Mathematical Society. This is a final draft version of an article whose final and definitive form has been published by AMS. Published in this repository with the kind permission of the publisher.
It is a well-known fact that in a Lipschitz domain Ω ⊂ R n a p-Hardy inequality, with weight dist(x, ∂Ω)β , holds for all u ∈ C ∞0 (Ω) whenever β < p − 1. We show that actually the same is true under the sole assumption that the boundary of the domain satisfies a uniform density condition with the exponent λ = n − 1. Corresponding results also hold for smaller exponents, and, in fact, our methods work in general metric spaces satisfying standard structural assumptions.
PublisherAmerican Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Eriksson-Bique, Sylvester; Lehrbäck, Juha; Vähäkangas, Antti V. (Elsevier BV, 2020)We prove a general self-improvement property for a family of weighted pointwise inequalities on open sets, including pointwise Hardy inequalities with distance weights. For this purpose we introduce and study the classes ...
Guo, Changyu; Koskela, Pekka (Suomalainen tiedeakatemia, 2017)We show that a prediction in  is inaccurate by constructing quasiconformal mappings onto s-John domains so that the mappings fail to be uniformly continuous between natural distances. These examples also exhibit the ...
Männistö, Hanna (2014)
Hentunen, Tuomas (2014)
Lehrbäck, Juha (University of Jyväskylä, 2008)